MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CC FEMORAL SIZE 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CC FEMORAL SIZE 4, RIGHT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: tibial insert (cat# 02-012-65-4017), tibial tray (cat# 02-012-45-4040), tibial stem extension (cat# 02-012-60-1480).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the exactech knee replacement study, approximately eight months post tka, the patient experienced pain and instability.On (b)(6) 2017, patient was squatting down and felt rt.Knee pop forward and dislocated.Patient's knee was manipulated while he was in (b)(6) and was reduced.On (b)(6) 2018, patient continued to have instability and in (b)(6) 2018 the knee was getting worse by giving away and painful.Dr.(b)(6) schedule a revision (b)(6) 2018.The event is possibly related to the device but unlikely related to the procedure.No further information available, it appears the patient left the study.
 
Additional Manufacturer Narrative
As reported by the exactech knee replacement study, approximately eight months post tka, the patient experienced pain and instability.On 5/17/2017, patient was squatting down and felt rt.Knee pop forward and dislocated.Patient's knee was manipulated while he was in new york and was reduced.On (b)(6) 2018, patient continued to have instability and in (b)(6) 2018 the knee was getting worse by giving away and painful.The surgeon scheduled a revision 12/31/2018.The event is possibly related to the device but unlikely related to the procedure.No further information available, it appears the patient left the study.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.The reported revision was likely the result of underlying patient factors, which led to instability of the joint.

Brand Name
LOGIC CC FEMORAL SIZE 4, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12674149
Report Number1038671-2021-00551
Device Sequence Number11122886
Product Code JWH
UDI-Device Identifier10885862265722
UDI-Public10885862265722
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLOGIC CC FEMORAL SIZE 4, RIGHT
Device Catalogue Number02-010-06-0340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer04/27/2022
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight134 KG
Patient RaceWhite